zbMATH — the first resource for mathematics

Some properties of a sequence similar to generalized Euler numbers. (English) Zbl 1263.11036
Summary: We introduce the sequence \(\{U^{(x)}_n\}\) given by generating function \((1/(e^t + e^{-t} - 1))^x = \sum^\infty_{n=0}U^{(x)}_n(t^n/n!)(|t| < (1/3)\pi, 1^x := 1)\) and establish some explicit formulas for the sequence \(\{U^{(x)}_n\}\). Several identities involving the sequence \(\{U {(x)}_n\}\), Stirling numbers, Euler polynomials, and the central factorial numbers are also presented.
11B68 Bernoulli and Euler numbers and polynomials
11B73 Bell and Stirling numbers
11B65 Binomial coefficients; factorials; \(q\)-identities
Full Text: DOI
[1] G. D. Liu, “On congruences of Euler numbers modulo powers of two,” Journal of Number Theory, vol. 128, no. 12, pp. 3063-3071, 2008. · Zbl 1204.11051 · doi:10.1016/j.jnt.2008.04.003
[2] G. D. Liu and H. M. Srivastava, “Explicit formulas for the Nörlund polynomials Bn(x) and bn(x),” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1377-1384, 2006. · Zbl 1161.11314 · doi:10.1016/j.camwa.2006.02.003
[3] G. D. Liu and W. P. Zhang, “Applications of an explicit formula for the generalized Euler numbers,” Acta Mathematica Sinica, vol. 24, no. 2, pp. 343-352, 2008. · Zbl 1145.11020 · doi:10.1007/s10114-007-1013-x
[4] Y. L. Luke, The Special Functions and Their Approximations, Vol. I, Academic Press, New York, NY, USA, 1969. · Zbl 0193.01701
[5] H. M. Srivastava and G. D. Liu, “Some identities and congruences involving a certain family of numbers,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 536-542, 2009. · Zbl 1192.05014 · doi:10.1134/S1061920809040086
[6] Z. H. Sun, “Identities and congruences for a new sequence,” International Journal of Number Theory, vol. 8, no. 1, pp. 207-225, 2012. · Zbl 1290.11048 · doi:10.1142/S1793042112500121
[7] Z. H. Sun, “Some properties of a sequence analogous to Euler numbers,” Bulletin of the Australian Mathematical Society, 2012. · Zbl 1307.11006 · doi:10.1017/S0004972712000433
[8] C. Jordan, Calculus of Finite Differences, Chelsea, New York, NY, USA, 1965. · Zbl 0156.04904 · doi:10.1215/S0012-7094-65-03251-5
[9] G. D. Liu, “The D numbers and the central factorial numbers,” Publicationes Mathematicae Debrecen, vol. 79, no. 1-2, pp. 41-53, 2011. · Zbl 1249.11032 · doi:10.5486/PMD.2011.4917
[10] G. D. Liu, “A recurrence formula for D numbers D2n(2n-1),” Discrete Dynamics in Nature and Society, Article ID 605313, 6 pages, 2009. · Zbl 1304.11015 · doi:10.1155/2009/605313
[11] N. E. Nörlund, Vorlesungen über Differenzenrechnung, Springer, Berlin, Germany, 1924, Reprinted by Chelsea, Bronx, New York, NY, USA, 1954. · JFM 50.0315.02
[12] L. Comtet, Advanced Combinatorics, D. Reidel, Dordrecht, The Netherlands, 1974, (Translated from the French by J. W. Nienhuys). · Zbl 0307.26011
[13] J. Riordan, Combinatorial Identities, John Wiley & Sons, New York, NY, YSA, 1968. · Zbl 0194.00502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.